# SDR DALA1053729012

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 44,785 hours, 35,862 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND EMERGENCY LIGHT AT SEAT 23DE INOPERATIVE. MX RE-TERMINATED LIGHT CONNECTOR.  OPS OF LIGHT NOW CHECKS OK.
